MAUDE Adverse Event Report: RESMED QUATTRO AIR MEDIUM CUSHION MASK

RESMED QUATTRO AIR MEDIUM CUSHION MASK
Model Number 62738
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
Ordered 2 resmed medium size replacement cushions ((b)(4)) for my resmed quattro air mask from amazon seller (b)(4), i opened the first sealed plastic container and noticed a strong chemical smell.There have been no such smells in my 7 years of using resmed cpap machines, cushions or masks.I washed the cushion (which includes the plastic mask) in warm water and soap.It made no difference.I noticed that the packages of all 5 masks say "made in (b)(6)".I am concerned that these are either defective or counterfeit.I opened another cushion that i ordered from another seller on amazon.I was perfectly fine.No smell at all.The package said it was made in (b)(6).

Brand Name
QUATTRO AIR MEDIUM CUSHION MASK
Common Device Name
MASK
Manufacturer (Section D)
RESMED
MDR Report Key7334166
Report NumberMW5075813
Device Sequence Number10916139
Product Code BZD
UDI-Device Identifier00619498627387
UDI-Public00619498627387
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 03/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number62738
Device Catalogue Number62738
Device Lot Number1245884
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2018
Patient Sequence Number1
Patient Age73 YR
Patient Weight79